| Model Number |
3810002 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.No adverse event occurred and no medical intervention was required.Iv pole clamp was installed.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down, therefore no patient information is reasonably known.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the service technician has duplicated reported issue.Adjusted the play on the release button and tested and the issue was resolved.One year of service history was reviewed for this device with no further issues related to the reported condition identified.The device serial number history report indicates no further related issues have been reported for this device.Correction: a field service engineer fixed the iv pole screw and button.Investigation is in process, a follow-up report will be provided.
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the service technician checked out the machine at the customer and was able to duplicate the reported issue.The technician adjusted the play on the release button and tested and the issue was resolved.One year of service history was reviewed for this device with no further issues related to the reported condition identified.The device serial number history report indicates no further related issues have been reported for this device.Correction: a field service engineer fixed the iv pole screw and button.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be loose iv pole button.
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.No adverse event occurred and no medical intervention was required.Iv pole clamp was installed.No injury was reported for this incident and no patient was connected at the time the iv pole was sliding down.Therefore, no patient information is reasonably known.